It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jill D on October 09, 2000 at 16:11:17:

In Reply to: Tell me now... posted by Maria (Bos) on October 09, 2000 at 13:46:29:

Hehehehe....well, that might be a better description of the feeling than anything else I can come up with. I remember laying in the recovery room listening to someone groaning LOUDLY and wishing that person would PLEASE BE QUIET!!!....then I realized it was ME!! (How embarassing!) Yes, there definitely was pain upon waking up, but I was pretty "out-of-it" Later in the evening, I started to really feel more pain, despite demoral injections (I think?), and the nurse called the doc and then (finally!!) they added a morphine pump PCA to my IVs. After that I didn't feel much pain (I also didn't make much sense when I talked to people for the next 24 hours - words were pretty slurred hehehe). After about the first 24 hours they removed the morphine and I did okay as the pain lessened pretty quickly. After I started being able to eat and drink again the next day, they started me on just tylenol #3 and they have been adequate ever since - in hospital I took 2 every 4 hours, now I'm down to 1 every 4 hours. So, all-in-all, it's really not too bad. Hope that answers your question - I like the truck comparison :)
God bless your day
Jill

Follow Ups

All times are GMT -7. The time now is 12:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!